# SDR AALA201809249017

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 11,973 hours, 4,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R4 DOOR EXIT LIGHT LENS WAS MISSING.  REPLACED EXIT LIGHT LENS.  AIRCRAFT OK FOR SERVICE.
